# SDR SWIA20250530001

- Difficulty date: May 30, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 23,644 hours, 15,439 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT FORWARD FA REPORTED SMOKE COMING FROM FORWARD GALLEY OVEN. SMOKE DISSIPATED AFTER OVEN WAS TURNED OFF. SMOKE WAS WHITE AND HAD ELECTRICAL SMELL TO IT. OVEN REMAINED OFF FOR REST OF FLIGHT WITH NO FURTHER ISSUE.C: NEF-GAL-7; MX ACTIONS COMPLIED WITHCAT C DUE 8 JUNE 2025**SMOD APPROVAL NEEDED TO CLEAR THIS DMI**INFLIGHT FORWARD FA REPORTED SMOKE COMING FROM FORWARD GALLEY OVEN. SMOKE DISSIPATED AFTER OVEN WAS TURNED OFF. SMOKE WAS WHITE AND HAD ELECTRICAL SMELL TO IT. OVEN REMAINED OFF FOR REST OF FLIGHT WITH NO FURTHER ISSUE.   (FLIGHT 3426 - FILED OPEN)MAY 30, 2025  STATION: PSC--INSPECTED FWD GALLEY AREA IN REFERENCE TO FIM 25-30-00-810-801-A.  DETERMINED SMOKE/SMELL WAS COMING FROM THE FWD GALLEY OVEN.  NO 30 DAY HISTORY.  DEACTIVATED AND DEFERRED FWD GALLEY OVEN PER NEF-GAL-7.  MX ACTIONS COMPLIED WITH.  PLACARDS INSTALLED.  AIRCRAFT OKAY FOR SERVICE.
